# SDR DALA2023050803557

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,225 hours, 11,535 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3954 -ATB- DUE TO ELECTRIC STABILIZER TRIM INOPERATIVE. CORRECTIVE ACTION: REPLACED R64 AND R384 RELAYS. PRECAUTIONARY SETUP TO REPLACE STABILIZER TRIM MOTOR STILL ON DEFERRAL.
